Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does dizziness along with chills and stomach ache indicate?

Bob is 65 in good heath aside from being treated for pulmonary embolism 10 years ago never hospitliazed now takes coumadin every day. He is never sick. Just came home feeling dizzy, chills weak stomach pain, nausea, vomited before his drive home, almost fell asleep at the wheel. He does not have a fever.
Thu, 15 Feb 2018
Report Abuse
Pathologist and Microbiologist 's  Response
Hi

Greetings from HealthcareMagic!

I had seen all your history and information which made me easy to clear you the things. First of all Coumadin is not related to the symptoms which you had described. So we can eliminate the past problem of pulmonary embolism for this situation. There are many causes of dizziness with stomach ache. But most common conditions are gastroenteritis and food poisoning. As you said chills are also there, our diagnosis is more towards food poisoning. So most probably he had taken some food outside which lead to these symptoms.In this case vomiting is the first part of treatment in which most of the poisonous substances come out. If there are any signs of dehydration, more fluids to be given. Some absorbents like Kaopectate or aluminium hydroxide can be beneficial. All medication to be started only when symptoms are severe.

Take Care!

Regards,

Dr. VAMSI KRISHNA CHITTIMOJU,
Pathologist and Microbiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My friend is a male sixty four. He was recently hospitalized for stomach pains. Also, his face would become flushed, but his body would begin to...